ARTHROCARE CORPORATION QFIX 1.8 MINI SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Back to Search Results |
| Catalog Number |
72290123 |
| Medical Device Problem Codes |
Failure to Fire (2610); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
11/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).This complaint was opened by smith+nephew to document a patient complication related to a product problem with a smith+nephew device.The reported issue(s) relate to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that during a latarjet procedure, two (2) q-fix mini suture anchors did not deploy and were stuck inside the inserter; upon removal of the inserter, they came out.During drilling, it sounded like a screw was hit.The procedure was resumed, with a delay of less than 30 minutes.A new hole was drilled, and the 3rd anchor was deployed normally.A void was left in the patient.No further complications were reported.